# SDR DALA2014092005124

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 31,203 hours, 16,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Frames 55a-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COVER SHEET IN AFT CARGO BAY.  BETWEEN FRAMES 55A AND 59, STR 38 - 41R.  REWORKED IAW SRM 51-74-00 AND FOUND WITHIN LIMITS IAW DWG D53477154 .
